Some results on decompositions of low degree circulant graphs

Bryant, Darryn and Martin, Geoffrey (2009) Some results on decompositions of low degree circulant graphs. Australasian Journal of Combinatorics, 45 251-261.


Author Bryant, Darryn
Martin, Geoffrey
Title Some results on decompositions of low degree circulant graphs
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 2009
Sub-type Article (original research)
Volume 45
Start page 251
End page 261
Total pages 11
Editor Elizabeth J. Billington
Catherine Greenhill
Diana Combe
Place of publication Australia
Publisher Centre for Discrete Mathematics & Computing
Collection year 2010
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 11 Mar 2010, 16:47:55 EST by Kay Mackie on behalf of School of Mathematics & Physics